# SDR C2XA05RI005

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 6,215 hours, 3,322 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 81662410
- Part serial: 200209109
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 2,713 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBING, BLEED 2 OVERTEMP LIT UP, THEN BLEED 1 OVERTEMP LIT UP TOO.  ICE COND MSG ON EICAS, A/I INOP (ANTI ICE)IN EICAS TOO.  CREW PERFORMED AIR RETURN TO RIC.  RIC MX PERFORMED TROUBLESHOOTING AND FOUND THERMOSTAT INOP.  MX REMOVED AND REPLACED FAN AIR CONTROL THERMOSTAT AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
